# SDR USAA2012041600021

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 71,942 hours, 32,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LOW LEVEL LIGHTING COVER MISSING ROW 9 A/C LEFT.  REPLACED RED EMERGENCY LOW LEVEL LIGHT LENS AT 9 LEFT.
